What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 12, 10:54 PM CST, 36 minutes earlier.
Area forecast discussion, Jun 12, 10:54 PM CST, 36 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1154 PM CDT Sat Jun 12 2021
.UPDATE...
Issued at 1154 PM CDT Sat Jun 12 2021
The AVIATION section has been updated for the 06Z TAF issuance.
&&
.SHORT TERM...(This afternoon through Monday night)
Issued at 230 PM CDT Sat Jun 12 2021
Heat indices from 100 to 105 have been the main story thus far
today. It did not take long for readings to approach 100 degrees
in several areas this morning, and readings have been stifling
ever since.
Most thunderstorm activity thus far this afternoon has been lake
breeze generated in the LBL area to the west and east of the
lakes. CAMS and deterministic GFS/ECMWF in poor agreement on where
additional isolated to scattered storms may develop ahead of a
weak surface front approaching the region as we head into late
afternoon/early evening hours. Some consensus for srn IL/sw
IN...then a southward movement thereafter into the evening.
Rain chances then decrease behind the surface front on Sunday as a
ridge of high pressure bulges eastward into the lower OH Valley.
Should not be as hot behind the front Sunday, but readings will
still likely make it up near near 90 in many locations. Humidity
levels may also be down just a bit.
Next cold front is still slated to arrive mainly on the dry side
Monday as nw flow aloft strengthens. Just does not seem to be much
overall moisture...with little to no upper level support or low
level convergence along the front. The front will serve, however,
to bring cooler and less humid air in to begin the long term
forecast on Tue.
.LONG TERM...(Tuesday through Saturday)
Issued at 230 PM CDT Sat Jun 12 2021
The extended forecast will be dominated by northwest flow in the
upper levels across our area in between ridging across the Rocky
Mountains and downstream troughing over the eastern U.S.
Surface high pressure is depicted to maintain dry conditions Tuesday
through Thursday. Significantly less humid air will also be in place
with dewpoints primarily in the 50s. A weak ripple in the northwest
flow could end up igniting some isolated activity at some point, but
confidence is quite low in that solution at this time.
There is decent model agreement showing a mid level wave riding
along the northern periphery of the western U.S. ridge and diving
southeast into the Midwest/Great Lakes late in the week. Ensemble
probabilities for measurable precipitation are highest Friday night
into Saturday for us. However, glancing at deterministic models and
a few ensemble members suggest showers and storms could return as
early as Friday. For now kept most of Friday dry though.
Temperatures will primarily be in the mid 80s for highs with 60s for
lows. The coolest night looks to be Wednesday night when many areas
could dip into the upper 50s. Friday appears to be the warmest day
of the extended as southwest surface flow returns ahead of the
shortwave trough helping to boost us into the upper 80s.
&&
.AVIATION...
Issued at 1154 PM CDT Sat Jun 12 2021
TSRA will continue to flirt with KEVV, KOWB, and KPAH for the next
few hours. Otherwise, the forecasts are dry. Cannot rule out some
MVFR fog toward morning, especially at KOWB. A thick cu field by
late morning, could lead to some brief low VFR ceilings.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&
UPDATE...DRS
SHORT TERM...GM
LONG TERM...SP
AVIATION...DRS
Hazardous weather outlook, Jun 12, 1:50 PM CST, 9 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
250 PM CDT Sat Jun 12 2021
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-132000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
250 PM CDT Sat Jun 12 2021
This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.
.DAY ONE...This Afternoon and Tonight
Scattered thunderstorms are forecast, mostly from late this
afternoon into early tonight. A few storms could produce locally
strong or damaging wind gusts, small hail and torrential
downpours.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
There is a small chance of a few isolated thunderstorms on
Sunday. However, no severe weather is anticipated.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 12, 8:49 PM CST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Paducah KY
949 PM CDT Sat Jun 12 2021
KYZ012-017-130315-
Christian KY-Trigg KY-
949 PM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHRISTIAN AND
SOUTHEASTERN TRIGG COUNTIES UNTIL 1015 PM CDT...
At 949 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Cadiz to 9 miles southwest
of Hopkinsville. Movement was south at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Hopkinsville, Oak Grove, Fort Campbell, Lafayette and Herndon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3666 8785 3667 8787 3685 8786 3689 8753
3664 8742 3663 8785
TIME...MOT...LOC 0249Z 348DEG 10KT 3675 8774 3678 8764
RJPSpecial weather statement, Jun 12, 8:54 PM CST, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Paducah KY
954 PM CDT Sat Jun 12 2021
ILZ083-087-INZ085-KYZ014-130330-
White IL-Gallatin IL-Posey IN-Union KY-
954 PM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE...EASTERN
GALLATIN...SOUTHWESTERN POSEY AND WEST CENTRAL UNION COUNTIES UNTIL
1030 PM CDT...
At 953 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles northeast of Shawneetown, moving south at 10
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Shawneetown, New Haven, Old Shawneetown and Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3793 8822 3793 8798 3759 8793 3760 8827
TIME...MOT...LOC 0253Z 357DEG 10KT 3781 8811
RJP
Local storm report, Jun 12, 9:54 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1054 PM CDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 4 S JUNCTION 37.66N 88.22W
06/12/2021 E1.00 INCH GALLATIN IL PUBLIC
REPORT RELAYED VIA WSIL CHANNEL 3.
&&Local storm report, Jun 12, 10:48 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1148 PM CDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG SHAWNEETOWN 37.71N 88.17W
06/12/2021 GALLATIN IL TRAINED SPOTTER
TWO LARGE LIMBS ABOUT A FOOT IN DIAMETER BLOWN DOWN. ONE
30-FOOT LIMB GRAZED A GARAGE.
&&
MYSpecial weather statement, Jun 12, 10:55 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Paducah KY
1155 PM CDT Sat Jun 12 2021
INZ081-085-086-130530-
Posey IN-Vanderburgh IN-Gibson IN-
1155 PM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GIBSON...
NORTHWESTERN VANDERBURGH AND NORTHEASTERN POSEY COUNTIES UNTIL 1230
AM CDT...
At 1155 PM CDT, Doppler radar was tracking a strong thunderstorm over
Owensville, or near Fort Branch, moving south at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Evansville, Princeton, Fort Branch, Haubstadt, Darmstadt, Owensville,
Poseyville, Cynthiana, Blairsville and Kasson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3834 8753 3795 8752 3796 8758 3797 8757
3798 8759 3796 8761 3799 8790 3836 8775
TIME...MOT...LOC 0455Z 007DEG 27KT 3828 8766
RJPSpecial weather statement, Jun 12, 11:30 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Paducah KY
1230 AM CDT Sun Jun 13 2021
INZ081-085-086-130600-
Posey IN-Vanderburgh IN-Gibson IN-
1230 AM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GIBSON...
NORTHWESTERN VANDERBURGH AND NORTHEASTERN POSEY COUNTIES UNTIL 100 AM
CDT...
At 1229 AM CDT, Doppler radar was tracking a strong thunderstorm over
Owensville, or near Fort Branch, moving southwest at 5 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Fort Branch, Haubstadt, Owensville, Poseyville, Cynthiana and
Griffin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3836 8771 3828 8752 3804 8765 3819 8793
TIME...MOT...LOC 0529Z 032DEG 6KT 3827 8767
York